# SDR 2024FA0000448

- Difficulty date: June 5, 2024
- Submitted: June 13, 2024
- Operation: General aviation
- Aircraft: N510AB
- Make and model: Lear 60LEAR
- Aircraft serial: 036
- Aircraft time: 7,986 hours, 4,986 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 21750760
- Condition: Damaged
- Location: Zone 700
- Part time: 80 hours, 62 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#3 TIRE TREAD SEPARATED COMPLETELY FROM TIRE CASING ON TAKEOFF
